Alert archive / Texas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 261, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Jun 13, 2016, 3:37 PM CDT for 4 counties in Texas. It was in force for 68 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 13, 2016, 3:37 PM CDT (20:37 UTC)
- Expired
- Jun 13, 2016, 4:45 PM CDT
- In force
- 68 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Ellis County, TX, Henderson County, TX, Kaufman County, TX, Navarro County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 87 km from the middle of the area, began a volume at 20:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 8.6 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1886 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 537 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 212 m²/s²
- 0-3 km storm-relative helicity
- 305 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 10.1
The text
As transmitted.
351
WUUS54 KFWD 132037
SVRFWD
TXC139-213-257-349-132145-
/O.NEW.KFWD.SV.W.0261.160613T2037Z-160613T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
337 PM CDT MON JUN 13 2016
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN ELLIS COUNTY IN NORTH CENTRAL TEXAS...
NORTHEASTERN NAVARRO COUNTY IN NORTH CENTRAL TEXAS...
NORTHWESTERN HENDERSON COUNTY IN CENTRAL TEXAS...
SOUTHERN KAUFMAN COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 445 PM CDT
* AT 337 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR COTTONWOOD...
OR 15 MILES SOUTHWEST OF KAUFMAN...MOVING SOUTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
SEVEN POINTS AROUND 355 PM CDT.
GUN BARREL CITY AND TOOL AROUND 405 PM CDT.
ENCHANTED OAKS AROUND 410 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE POWELL...
RICE...ROSSER...PAYNE SPRINGS AND OAK GROVE.
THIS INCLUDES INTERSTATE 45 BETWEEN MILE MARKERS 237 AND 248...AND
BETWEEN MILE MARKERS 256 AND 262.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION GET INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
&&
LAT...LON 3230 9599 3207 9639 3246 9671 3255 9658
3255 9652 3258 9652 3263 9645
TIME...MOT...LOC 2037Z 314DEG 30KT 3242 9643
HAIL...<.75IN
WIND...60MPH
$$
DUNN3 follow-up statements
967
WWUS54 KFWD 132049
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
349 PM CDT MON JUN 13 2016
TXC139-213-257-349-132145-
/O.CON.KFWD.SV.W.0261.000000T0000Z-160613T2145Z/
ELLIS TX-NAVARRO TX-HENDERSON TX-KAUFMAN TX-
349 PM CDT MON JUN 13 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR NORTHEASTERN ELLIS...NORTHEASTERN NAVARRO...NORTHWESTERN
HENDERSON AND SOUTHERN KAUFMAN COUNTIES...
AT 349 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR COTTONWOOD...OR
15 MILES WEST OF GUN BARREL CITY...MOVING SOUTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
THIS SEVERE STORM WILL BE NEAR...
SEVEN POINTS AROUND 400 PM CDT.
MABANK AROUND 405 PM CDT.
TOOL AROUND 410 PM CDT.
GUN BARREL CITY AROUND 415 PM CDT.
ENCHANTED OAKS AROUND 420 PM CDT.
EUSTACE AROUND 425 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE POWELL...
RICE...ROSSER...PAYNE SPRINGS AND OAK GROVE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION STAY INSIDE A STURDY STRUCTURE AND KEEP AWAY FROM
WINDOWS.
&&
LAT...LON 3230 9599 3207 9639 3240 9666 3251 9651
3259 9639
TIME...MOT...LOC 2049Z 308DEG 26KT 3239 9635
HAIL...<.75IN
WIND...60MPH
$$
DUNN007
WWUS54 KFWD 132115
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
415 PM CDT MON JUN 13 2016
TXC139-257-132125-
/O.CAN.KFWD.SV.W.0261.000000T0000Z-160613T2145Z/
ELLIS TX-KAUFMAN TX-
415 PM CDT MON JUN 13 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ELLIS AND
SOUTHERN KAUFMAN COUNTIES IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3230 9599 3207 9639 3225 9654 3236 9608
3235 9606
TIME...MOT...LOC 2115Z 301DEG 28KT 3233 9613
$$
TXC213-349-132145-
/O.CON.KFWD.SV.W.0261.000000T0000Z-160613T2145Z/
NAVARRO TX-HENDERSON TX-
415 PM CDT MON JUN 13 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR NORTHEASTERN NAVARRO AND NORTHWESTERN HENDERSON COUNTIES...
AT 415 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER GUN BARREL
CITY...MOVING SOUTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
THIS SEVERE STORM WILL BE NEAR...
ENCHANTED OAKS AROUND 420 PM CDT.
EUSTACE AROUND 425 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE PAYNE
SPRINGS...POWELL AND RICE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION STAY INSIDE A STURDY STRUCTURE AND KEEP AWAY FROM
WINDOWS.
&&
LAT...LON 3230 9599 3207 9639 3225 9654 3236 9608
3235 9606
TIME...MOT...LOC 2115Z 301DEG 28KT 3233 9613
HAIL...<.75IN
WIND...60MPH
$$
DUNN801
WWUS54 KFWD 132135
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
435 PM CDT MON JUN 13 2016
TXC213-349-132145-
/O.EXP.KFWD.SV.W.0261.000000T0000Z-160613T2145Z/
NAVARRO TX-HENDERSON TX-
435 PM CDT MON JUN 13 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN NAVARRO AND
NORTHWESTERN HENDERSON COUNTIES WILL EXPIRE AT 445 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND EXITED THE WARNED AREA. THEREFORE THE WARNING WILL BE ALLOWED TO
EXPIRE. HEAVY RAIN AND FREQUENT LIGHTNING IS STILL POSSIBLE WITH
THIS THUNDERSTORM.
LAT...LON 3230 9599 3207 9639 3225 9654 3236 9608
3235 9606
TIME...MOT...LOC 2132Z 314DEG 30KT 3233 9613
$$
DUNNWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 3:21 PM CDT, 16 minutes earlier.
Area forecast discussion, Jun 13, 3:21 PM CDT, 16 minutes before
Area Forecast Discussion National Weather Service Fort Worth TX 321 PM CDT MON JUN 13 2016 .DISCUSSION... The MCS that tracked through western Oklahoma early this morning did weaken a little as it entered North Texas, but the associated outflow boundary marched onward and peeled up a buoyant surface airmass and produced more strong cells. This cluster of storms will continue to track east-southeast through the next few hours, affecting primarily the central and eastern zones. Behind the outflow boundary, relatively cool air with temperatures in the low to mid 70s will stabilize the atmosphere. Unlike last night when there was support for continued lifting of the atmosphere after sunset, today's activity will diminish with the loss of day time heating. Will show just a slight chance of showers and storms over roughly the southeast half of the CWA after 7 pm. Most of the medium range model guidance never caught onto the presence of the morning MCS and its impact on the weather over North Texas right now. The exception was the ECMWF (which has a superior initialization scheme that is computationally much more intensive than any of the other models) and therefore will follow its guidance closely for tonight and tomorrow. Today's convection has exhausted a large swath of the instability over the region, and therefore the ECMWF shows no threat of another MCS developing and moving in from the west or northwest tomorrow. Will show just 10 PoPs across the northern zones tomorrow, and have not mentioned rain chances in the weather grids. Otherwise the rest of the forecast is very straight-forward. Each year I am always amazed how often mid-June marks the transition from our rainy season to the summer doldrums. Right on schedule this year, a subtropical ridge will expand and intensify over much of the country during the next week. This will effectively bring an end of the rain chances for possibly quite some time. As the center of the ridge builds north and westward, some weak upper level easterlies will set up across the area. This may bring some slightly higher moisture into the region for a stray shower or two over the weekend. For now will just show a slight chance of afternoon convection in the south/southeast zones on Sunday where moisture should be greatest on the fringes of the upper high. Temperatures will warm during the next few days with generally upper 90s in the western zones to lower 90s over the east. Lows will be the in the low to mid 70s. A very slight cool down may occur over the weekend with the increased deep layer moisture. Given all of the recent rainfall, it looks like humidity will be unusually high. This should result in heat indices of 100 to 105 each afternoon through Friday. Usually the first heat wave of the year tends to cause the most heat stress on people, so we are right on the fence about issuing an area wide heat advisory. Given that there is still some uncertainty on how much dewpoints will mix out during the afternoon, there's a desire to wait and see how dewpoints trend tomorrow afternoon before issuing the advisory. In any case, the message for this week will certainly be hot and humid. Try to limit strenuous activity outside during the heat of the day, drink plenty of water, and wear light-colored and loose-fitting clothes. TR.92 && .AVIATION... /ISSUED 111 PM CDT MON JUN 13 2016/ /18Z TAFS/ Continuing to watch the cluster of showers and thunderstorms approach the Metroplex from the northwest. This activity has weakened over the last couple of hours but the atmosphere across North Texas is quite unstable and new shower/storm development appears likely. Think there will be a couple of hours of thunderstorms in the Metroplex from 19-21Z with gusty northwest winds behind the gust front. Otherwise...activity should move to the south of the area by late afternoon. MVFR cigs expected again late tonight with conditions becoming VFR by mid Tuesday morning. Dunn && .PRELIMINARY POINT TEMPS/POPS... Dallas-Ft. Worth 76 94 77 95 77 / 5 5 5 0 0 Waco 76 94 75 95 75 / 20 5 5 0 0 Paris 73 91 74 92 74 / 10 10 10 5 0 Denton 76 93 76 94 76 / 10 10 10 0 0 McKinney 75 92 76 93 76 / 5 10 10 5 0 Dallas 77 93 77 94 77 / 5 5 5 0 0 Terrell 75 92 75 93 75 / 20 5 5 5 0 Corsicana 76 92 76 93 76 / 20 5 5 5 0 Temple 74 93 75 94 75 / 20 5 5 0 0 Mineral Wells 74 95 74 95 74 / 10 10 10 0 0 && .FWD Watches/Warnings/Advisories... None. &&
Hazardous weather outlook, Jun 13, 11:31 AM CDT, 4 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 1131 AM CDT MON JUN 13 2016 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-141200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 1131 AM CDT MON JUN 13 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL TEXAS. .DAY ONE...REMAINDER OF TODAY AND TONIGHT. A CLUSTER OF THUNDERSTORMS WILL CONTINUE TO MOVE SOUTH THROUGH EARLY AFTERNOON AFFECTING AREAS MAINLY NORTH OF INTERSTATE 20 AND WEST OF INTERSTATE 35. GUSTY WINDS AND LIGHTNING WILL BE THE MAIN THREAT ALTHOUGH SOME LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE. ADDITIONAL SHOWERS AND THUNDERSTORMS ARE EXPECTED TO CONTINUE INTO THE AFTERNOON EAST OF INTERSTATE 35 FROM BONHAM TO PALESTINE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A SLIGHT CHANCE OF STORMS WILL RETURN TO THE REGION ON SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DUNN
In the hours before
Special weather statement, Jun 13, 1:44 PM CDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 144 PM CDT MON JUN 13 2016 TXZ118-131915- TARRANT TX- 144 PM CDT MON JUN 13 2016 ...SIGNIFICANT WEATHER ADVISORY FOR TARRANT COUNTY UNTIL 215 PM CDT... AT 144 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER WESTWORTH VILLAGE...OR OVER RIVER OAKS...MOVING SOUTH AT 25 MPH. WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... FORT WORTH...ARLINGTON...GRAND PRAIRIE...MANSFIELD...EULESS...BEDFORD... GRAPEVINE...HALTOM CITY...KELLER...COPPELL...HURST...BURLESON...SOUTHLAKE... WATAUGA...COLLEYVILLE...BENBROOK...SAGINAW...WHITE SETTLEMENT...CROWLEY AND FOREST HILL. LAT...LON 3256 9704 3256 9755 3290 9755 3298 9703 TIME...MOT...LOC 1844Z 341DEG 21KT 3276 9740 DUNN
Special weather statement, Jun 13, 2:35 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
235 PM CDT MON JUN 13 2016
TXZ119-132000-
DALLAS TX-
235 PM CDT MON JUN 13 2016
...SIGNIFICANT WEATHER ADVISORY FOR DALLAS COUNTY UNTIL 300 PM CDT...
AT 235 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
DALLAS...MOVING SOUTHEAST AT 25 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
MESQUITE AROUND 240 PM CDT.
BALCH SPRINGS AND HUTCHINS AROUND 250 PM CDT.
SEAGOVILLE AND COMBINE AROUND 300 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE BUCKINGHAM.
LAT...LON 3298 9652 3255 9653 3255 9704 3276 9703
3299 9684
TIME...MOT...LOC 1935Z 311DEG 24KT 3279 9673
DUNNSpecial weather statement, Jun 13, 2:52 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
252 PM CDT MON JUN 13 2016
TXZ120-121-132045-
ROCKWALL TX-KAUFMAN TX-
252 PM CDT MON JUN 13 2016
...SIGNIFICANT WEATHER ADVISORY FOR ROCKWALL AND NORTHWESTERN KAUFMAN
COUNTIES UNTIL 345 PM CDT...
AT 252 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
HEATH...OR NEAR ROWLETT...MOVING SOUTHEAST AT 25 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
FORNEY AROUND 305 PM CDT.
SEAGOVILLE AROUND 315 PM CDT.
TERRELL AROUND 320 PM CDT.
TALTY AROUND 325 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE ROSSER...OAK RIDGE...
LAWRENCE...MCLENDON-CHISHOLM...OAK GROVE AND POST OAK BEND CITY.
LAT...LON 3236 9644 3236 9645 3239 9644 3241 9644
3244 9648 3251 9651 3251 9650 3253 9651
3254 9652 3298 9651 3298 9630 3282 9630
3263 9615
TIME...MOT...LOC 1952Z 323DEG 22KT 3286 9652
DUNNThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 7:24 PM CDT | River Flood Warning | FWD | Dallas | 14 hr |
| Jun 12, 7:25 PM CDT | Special Weather Statement | FWD | McLennan | 35 min |
| Jun 12, 7:37 PM CDT | Flash Flood Warning | FWD | Kaufman | 4 hr |
| Jun 12, 8:02 PM CDT | Special Weather Statement | FWD | Ellis | 28 min |
| Jun 12, 8:10 PM CDT | Areal Flood Advisory | FWD | Ellis, Navarro | 2 hr |
| Jun 12, 8:42 PM CDT | Areal Flood Advisory | FWD | Hill | 2 hr |
| Jun 12, 9:02 PM CDT | Flash Flood Warning | FWD | Ellis, Hill, Navarro | 3 hr |
| Jun 12, 9:10 PM CDT | Special Weather Statement | FWD | Hill | 50 min |
| Jun 12, 9:30 PM CDT | River Flood Warning | FWD | Henderson, Navarro | 8 days |
| Jun 12, 9:30 PM CDT | River Flood Warning | FWD | Wise | 34 hr |
| Jun 12, 9:31 PM CDT | Areal Flood Advisory | FWD | McLennan | 59 min |
| Jun 12, 9:43 PM CDT | Severe Thunderstorm Warning | FWD | McLennan | 62 min |
| Jun 12, 9:55 PM CDT | Special Weather Statement | FWD | Limestone | 50 min |
| Jun 12, 10:26 PM CDT | Areal Flood Advisory | FWD | Freestone, Limestone, Navarro | 2 hr |
| Jun 12, 10:29 PM CDT | Flash Flood Warning | FWD | McLennan | 2 hr |
| Jun 12, 10:45 PM CDT | Severe Thunderstorm Warning | FWD | Falls, McLennan | 60 min |
| Jun 12, 11:42 PM CDT | Areal Flood Warning | FWD | Kaufman | 6 hr |
| Jun 12, 11:53 PM CDT | Areal Flood Warning | FWD | Ellis, Hill, Navarro | 6 hr |
| Jun 12, 11:59 PM CDT | Flash Flood Warning | FWD | Bell, Coryell, Falls, McLennan | 3 hr |
| Jun 13, 12:14 AM CDT | Areal Flood Advisory | FWD | Freestone, Limestone | 3 hr |
| Jun 13, 12:28 AM CDT | Special Weather Statement | FWD | Bell | 32 min |
| Jun 13, 12:35 AM CDT | Areal Flood Warning | FWD | McLennan | 6 hr |
| Jun 13, 12:39 AM CDT | River Flood Warning | FWD | Navarro | 3 days |
| Jun 13, 12:50 AM CDT | Areal Flood Advisory | FWD | Anderson, Henderson | 3 hr |
| Jun 13, 1:01 AM CDT | Areal Flood Advisory | FWD | Bell | 3 hr |
| Jun 13, 1:04 AM CDT | Areal Flood Advisory | FWD | Navarro | 3 hr |
| Jun 13, 1:26 AM CDT | Flash Flood Warning | FWD | Ellis, Navarro | 3 hr |
| Jun 13, 2:35 AM CDT | Flash Flood Warning | FWD | Freestone | 3 hr |
| Jun 13, 2:55 AM CDT | Areal Flood Warning | FWD | Bell, Coryell, Falls, McLennan | 3 hr |
| Jun 13, 3:09 AM CDT | River Flood Warning | FWD | Limestone | 49 hr |
| Jun 13, 3:33 AM CDT | Flash Flood Warning | FWD | Anderson | 3 hr |
| Jun 13, 4:27 AM CDT | Flash Flood Warning | FWD | Ellis, Hill, Limestone, Navarro | 6 hr |
| Jun 13, 5:12 AM CDT | Flash Flood Warning | FWD | Freestone, Limestone | 5 hr |
| Jun 13, 5:42 AM CDT | Special Weather Statement | FWD | Hill | 48 min |
| Jun 13, 6:50 AM CDT | Flash Flood Warning | FWD | Anderson | 4 hr |
| Jun 13, 9:24 AM CDT | River Flood Warning | FWD | Hamilton | 12 days |
| Jun 13, 9:24 AM CDT | River Flood Warning | FWD | Coryell | 14 days |
| Jun 13, 10:00 AM CDT | Areal Flood Warning | FWD | Freestone, Navarro | 6 hr |
| Jun 13, 1:44 PM CDT | Special Weather Statement | FWD | Tarrant | 31 min |
| Jun 13, 2:35 PM CDT | Special Weather Statement | FWD | Dallas | 25 min |
| Jun 13, 2:52 PM CDT | Special Weather Statement | FWD | Kaufman, Rockwall | 53 min |
| Jun 13, 4:09 PM CDT | River Flood Warning | FWD | Wise | 58 hr |
| Jun 13, 4:28 PM CDT | River Flood Warning | FWD | Hunt | 28 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.